MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous

BOSTON SCIENTIFIC CORPORATION NC Quantum Apex?; catheters, transluminal coronary angioplasty, percutaneous
Model Number H7493912412250
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 - premarket: k160823.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 85% stenosed target lesion was located in a moderately tortuous and moderately calcified left anterior descending artery.After a non-bsc guidewire crossed the lesion, pre-dilatation was performed with a 12mm x 2.50mm nc quantum apex? balloon catheter.However, during the first inflation at 10 atmospheres, the balloon ruptured.The device was completely removed and the procedure was completed with another 2.50 x 15 mm nc quantum apex balloon.There were no patient complications reported.

Brand Name
NC Quantum Apex?
Common Device Name
catheters, transluminal coronary angioplasty, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key23387944
Report Number2124215-2025-76741
Device Sequence Number8718000
Product Code LOX
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912412250
Device Catalogue NumberH7493912412250
Device Lot Number0034804163
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/21/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date10/26/2025
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale